Selfinjective algebras of tubular type

Tom 94 / 2002

Jerzy Białkowski, Andrzej Skowroński Colloquium Mathematicum 94(2002), 175-194 MSC: 16D50, 16G20, 16G60, 16G70. DOI: 10.4064/cm94-2-2 Opublikowany online: 1 January 1970

Streszczenie

We classify all tame self\/injective algebras having simply connected Galois coverings and the stable Auslander–Reiten quivers consisting of stable tubes. Moreover, the classification of nondomestic polynomial growth standard self\/injective algebras is completed.

Autorzy

  • Jerzy BiałkowskiFaculty of Mathematics and Computer Science
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Andrzej SkowrońskiFaculty of Mathematics and Computer Science
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek